# SDR 9521343242

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9022157028
- Condition: Malfunctioned
- Location: Avionics Comp
- Part time: 19,185 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DURING CRUISE WHILE AT FL 350, RECEIVED CAB PR SYS 1 AND 2 FAULT AND CABIN ALTITUDE CLIMBED TO 18.500 FEET.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND INITIATED EMERGENCY DESCENT.  ALL OXYGEN MASKS AND OXYGEN GENERATORS DEPLOYED AND ACTIVATED PROPERLY.  THE AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH SYSTEM 1 AND SYSTEM 2 CABIN PRESSURE CONTROLLERS AND OPERATIONAL CHECK OK.  REPACKED ALL OXYGEN MASKS IN THE LAVATORIES AND RESTORED THE OXYGEN SYSTEM IN THE CABIN.  OPERATIONAL CHECK OK.
